# SDR DALA2023110209033

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3933, GOUGE ON AFT CARGO COMPARTMENT R/H STA 727G FRAME INNER CHORD RBL 20 WL 154. CORRECTIVE ACTION: EVALUATED DAMAGE ON FRAME INNER CHORD STA 727G RBL 20 WL 154 AT AFT CARGO FOUND TO BE OUT OF LIMITS PER B737 SRM 53-00-07-1A-1 PAR 4A(2)(A). ACCOMPLISHED REPAIR ON FRAME STA 727G RBL 20 WL 154 PER B737 SRM 53-60-07-2R-2 PAR 4 TABLE 202 FIG 205 ALTERNATIVE 2. REPAIR IS CAT B. (LP0043419)
